# SDR QXEA200801014

- Difficulty date: September 21, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,877 hours, 12,557 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2387 YYJ-SEA. ENROUTE RECEIVED A LG INDICATION MALFUNCTION.  PERFORMED A ALTERNATE GEAR EXTENSION AND UNEVENTFUL LANDING.  REPLACED THE PROX SENSOR.  CHECKS GOOD.  RETURNED TO SERVICE.
